Nuvaring and cholesterol
Hey everyone, I'm kind of worried. I just had my blood tests done and I have high cholesterol for the first time in my life. My diet is much better now than in previous years, so the only reason I can think of is that I am using Nuvaring now. I've talked to some people and they had to stop using it because of this.
I started using it because condoms were not really an option with my partner (he needs a special size, they're much more expensive and delicate, and besides, he feels nothing with them on because they have to be thicker than normal ones). He's thinking of vasectomy, but we're only 25.
All other options I've read about are also hormonal, I don't know what to do. Do you know if there's any sort of medication that could help battle this side effect of the Nuvaring without having to quit using it?
|All times are GMT. The time now is 04:38 PM.|
Powered by vBulletin® Version 3.7.5
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2